# SDR 20010112SG042

- Difficulty date: December 1, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Boeing 727-21
- Aircraft serial: 19259
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Condition: Damaged
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 736 - IAD - NR 1 SMOKE DETECTOR WILL NOT TEST.  REMVOED AND REPLACED NR 1 SMOKE DETECTOR BULB.  SYSTEM OPERATES NORMAL.  (M)
